# SDR DHL2004805008

- Difficulty date: August 7, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Condition: Failed
- Location: Anti Skid Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INTERMITTENT ANTI-SKID LIGHT ON T/O, LIGHT FLICKERED DIMLY ON AND OFF.  REMOVED AND REPLACED ANTI-SKID CONTROL BOX , OPERATIONAL CHECK OK PER M/M 32-43-0.
